Kristi Gregory (Kristi Gregory) wrote in iud_divas,
Kristi Gregory
Kristi Gregory
iud_divas

Discharge issue

Hello all, I'm new to this community, but I need some advice! Im 31 years old with a pargaurd that I gave had for almost 6 years now. Recently I have started to have this snot like consistency in my discharge. Sometimes it is a little discolored and sometimes it is streaked with blood. I recently went to my OB and she performed a "wet prep" test on me. It cane back normal. However, she said that sometimes our body tries to reject our "foreign bodied IUD" so she prescribed me an antibiotic cream. I had an allergic reaction to it, so she told me to quit taking it. The snot like discharge has not stopped! I'm so embarrassed by it and am almost to the point of having the IUD taken out even though I don't know for sure it is what is causing the discharge. My other big issue is thag my body struggles with hormones and I end up throwing up from taking the pill, so I am unsure what other BC options I have. I really would just love to know if anyone else has experiences this odd discharge and that I am not alone. Or what can I do to help it go away possibly?
Tags: paragard
Subscribe

Recent Posts from This Community

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 0 comments